# SDR REXA2019062901057

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 28,155 hours, 18,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY SIDEWALL LIGHTS INOP AT ROW 12 LEFT AND RIGHT SIDES. FOUND BATTERY FOR EMERGENCY LIGHTS DEAD (PS-43) R&R BATTERY IAW AMM33-51-17 OPS TEST NORMAL.
